Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Lip color changed from pink to dark brown. Remedies?

Hey am Geetu.. 22 yrs old ! Well for the past few months I have noticed that my lip color is changed from pink to dark brown .The upper lip seems to be dark & the lower lip is not gotten all that worse,its just pink yet a little dark. Am really feeling a lot sad about it . I am looking forward for remedies for the same. Please suggest how to I get rid of these dark lips I do not smoke .. Nor do I take in Coffee or Tea aswell .. !!!
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  265
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi lip color changing pink to dark brown can be due to xerosis of skin or due to sun tanning .it can be cured by application of moisteriser along with flucort application can cure the condition.use of evion 400 mg daily once can cure the condition .but it will take long time to change the color of lips
Answered: Mon, 28 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor